# SDR IPXA2024062083075

- Difficulty date: June 16, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Fr 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT MAIN CARGO DECK FLOOR CROSS BEAM UNDER PANEL 242ZJ AT FR48. DOT 140-009. INSTALLED CROSS BEAM P/N: A5381337800000 BTCH: 4292958 AT FR 48, I.A.W. A300-600 AMM 20.21.12. APPLIED CIC I.A.W. EO-2780-REQ001, P/N: 04-002-0153, BATCH: 4275498.
